# SDR YENA2024040800500

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 65,256 hours, 23,374 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: UNKNOWN
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT#1453, FLL-SJU. (AIRCRAFT DECLARED AN EMERGENCY INTO SJU)' HYD G RSVR LO LVL MSG ON ECAM FOLLOWED BY COMPLETE HYD SYSTEM GREEN FLUID LOSS; FOUND FLEXIBLE HOSE BROKEN ON R/H GEAR DOOR ACTUATOR. REPLACED BROKEN FLEXIBLE HOSE IAW AMM 32-31-39 OPS AND LEAK CHECK GOOD AND SECURED GREEN SYST HYD IAM AMM 12-12-00. VERIFIED GREEN HYD. SYSTEM PER AMM 29-00-00. NO DEFECTS NOTED.'
